# SDR ASAA2013120396706

- Difficulty date: December 3, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 24,399 hours, 7,300 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3231
- Condition: Corroded
- Location: Bs 790-840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN UNDER AFT CARGO BAY SCUFF  PLATE HAS SURFACE CORROSION BS 790 - 840.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND TO BE WITHIN LIMITS IAW SRM 53-00-01-1A-1.  TREATED AREA IAW SRM 51-20-01.
